Gaviscon Double Strength brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion.
Gaviscon quickly soothes the burning sensation and helps keep digestive acid in the stomach where it should be.
– Suitable for use whilst pregnant or breastfeeding.
– Does not contain aluminium, sugar, gluten or artificial colouring. – The maximum total daily intake (40mL) for adults contains 424mg of sodium (take into account if on a low sodium diet). – Contains hydroxybenzoate and saccharin.
Each 10mL dose contains 1000mg Sodium Alginate, 200mg Potassium Bicarbonate and 200mg Calcium Carbonate. Contains Hydroxybenzoate and Saccharin.
Heartburn & Indigestion
How to take Gaviscon Double Strength Liquid: – Adults and children over 12 years: 5-10mL – Not recommended for children under 12 years. – Take as required after meals and before going to bed, up to 4 times a day or as directed. – Ensure cap seal is unbroken before first use. – Shake well before use. – If symptoms persists see your Doctor. – Discard product 3-6 months after opening.